# SDR UO2R272721

- Difficulty date: November 11, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: VHVGX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9097
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1218FAUL0901115
- Part serial: 12UL00371
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(UO2R) THE RAFT, SN 12UL-00371 WOULD NOT HAVE DEPLOYED BECAUSE THE BURST STRAP THAT WAS USED IS NOT APPROVED TYPE.  IT ACTUALLY WAS A BRAIDED STRAP MATERIAL.  THE BURST STRAP THAT IS SUPPOSED TO BE USED IS OF CANOPY MATERIAL AND THERE IS A .5 INCH SLIT TO ALLOW IT TO BURST.  THIS IS WHAT CALLED OUT IN THE MM AND NOT THE STRAP THAT WAS ON IT.
